# SDR USAA2013011400016

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 62,377 hours, 41,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 FORWARD ENTRY DOOR IS HARD TO LATCH LOCK OVER CENTER.  MAINTENANCE INSPECTED AND LUBRICATED OVER CENTER ROLLERS AND LOCKS.  FOUND OK FOR SERVICE AT THIS TIME.
